Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Nov 29, 2016, 1:29 AM EST for Carroll County, Douglas County, Fulton County, Georgia. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 29, 2016, 1:29 AM EST (06:29 UTC)
- Expired
- Nov 29, 2016, 2:30 AM EST
- In force
- 61 min
- Issued by
- NWS Atlanta, GA
Counties Carroll County, GA, Douglas County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1581 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 620 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
827
WWUS82 KFFC 290629
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
129 AM EST TUE NOV 29 2016
GAZ031>033-041>044-052-053-290730-
HEARD GA-COBB GA-NORTH FULTON GA-PAULDING GA-SOUTH FULTON GA-
COWETA GA-CARROLL GA-HARALSON GA-DOUGLAS GA-
129 AM EST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HEARD...SOUTHERN
COBB...NORTH FULTON...SOUTHEASTERN PAULDING...SOUTH FULTON...
NORTHWESTERN COWETA...CARROLL...SOUTHEASTERN HARALSON AND DOUGLAS
COUNTIES UNTIL 230 AM EST...
AT 128 AM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BREMEN TO NEAR BOWDON...AND MOVING NORTHEAST AT 40
MPH.
HAZARD...40 MPH WIND AND HEAVY RAIN.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...DOUGLASVILLE...CARROLLTON...SANDY SPRINGS...SMYRNA...EAST
POINT...UNION CITY...VILLA RICA...FAIRBURN...AUSTELL...BREMEN...
PALMETTO...TEMPLE...BOWDON...MOUNT ZION...WHITESBURG...WACO...
EPHESUS...CENTRALHATCHEE AND ROOPVILLE.
LAT...LON 3376 8515 3389 8435 3385 8435 3347 8463
3332 8527 3354 8531
TIME...MOT...LOC 0628Z 246DEG 43KT 3364 8520 3334 8544
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 29, 12:50 AM EST, 39 minutes earlier.
Area forecast discussion, Nov 29, 12:50 AM EST, 39 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 1250 AM EST Tue Nov 29 2016 .UPDATE... Regional radar shows leading edge of the precip approaching NW GA at this time. Have made some additional adjustments to the pops grids...mainly for timing again. The line has only slowed down a little bit. Have also made some adjustments to the MIN T grid. Strong WAA ahead of the system will limit cooling. However, do think temps will drop in the rain cooled air...just not confident that areas south of the system will make it into the lower 60s. No changes to the wind grids/headlines at this time. && .PREV DISCUSSION... /Issued 148 PM EST Mon Nov 28 2016/ SHORT TERM /Tonight through Tuesday Night/... Models are in generally agreement with the short term. The biggest differences are in the location of the deepest moisture and timing of the exit Tuesday. Showers and a few tstorms will spread into northwest Georgia late this afternoon...spreading over much of north Georgia this evening. The NAM/SREF keep the deepest moisture and hence the highest pops across north Georgia with very little across central GA. The GFS/ECMWF spread the moisture into central Georgia by Tuesday morning...but all models exit the precip from the west Tuesday morning and afternoon. Have gone with a compromise on pops through the short term. Instability increases somewhat tonight and have kept slight chance tstorms. Instability increase a little more on Tuesday...however the deepest moisture will have already pulled into the Carolinas. That being said...have kept the risk of thunderstorms in the grids Tuesday and also Tuesday night ahead of the next surge of moisture. Per the High Wind Warning/Wind Advisory...have made no changes to the locations of the warning and advisory. Sustained winds have already reach 20 mph at Covenant College on Lookout Mountain with gusts to near 30 mph at some of the RAWs sites. The highest winds speeds should be experienced this evening as the LLJ core moves across northwest Georgia. Winds will decrease after midnight as the LLJ pulls to the northeast. Although winds will be diminishing after midnight tonight...some of the higher elevations could continue to see wind gusts above 35 mph. 17 LONG TERM /Wednesday through Monday/... Only tweaks to the long term based on the latest guidance. A wet Wednesday into Wednesday night continues to be in store for much of the forecast area. PREVIOUS DISCUSSION... Active weather to start the long-term period with next round of precip...including thunderstorms...on the way. Main feature of focus in the mid/upper level will be a positively tilted shortwave trough pushing east from the Southern Plains. Divergence in the right entrance region of 140+kt upper jet ahead of this wave will help induce a sfc wave along a frontal boundary draped across MS Valley...helping increase lower level dynamics as well as Gulf moisture. Frontal boundary will migrate toward and thru the local area Tues night through Wed. Wednesday: Squall line associated with frontal boundary will be moving SE across the state. To keep thunderstorm threat going we will need to have instability linger thru the day...and with ample cloud cover expected diurnal heating will not amount to much...but moist boundary layer may be enough to maintain a couple hundred J/KG. This makes ongoing severe potential somewhat fuzzy...but upper level support will be on the increase...while strong low-mid level flow keeps shear/helicity values high. Do think risk is there...but regardless of severe weather...heavy rain will be a sure bet...with up to several inches of rain expected across north Ga into portions of central Ga. Given drought conditions... do not expect flooding to be a big threat at this time. See hydrology section for details. Will dry out and return to Fall on Thursday into the weekend under high pressure influence behind the departing front. Closed mid-level low will develop across NW Mexico by Friday...leading into what looks to be another decent rainfall event at the end of the period. Kovacik HYDROLOGY... Storm total rainfall of around 2 to 4 inches can be expected over north and portions of west central GA into Thursday morning and should quickly be absorbed by the dry soils. Creek and river rises will be generally small. However...any heavy downpours of rain in urban or suburban areas may cause localized street flooding due to clogged storm drains from leaf debris. Aviation...06z update... No big changes to the tafs. Expecting showers and isolated thunder to impact the taf sites overnight. Have kept wind shear as is...still looking at strong low level winds. May be a break in rain after this initial area of rain slides southeast...but hard to time. //ATL Confidence...06Z Update... Medium all elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 61 73 62 / 10 60 60 80 Atlanta 68 62 75 64 / 10 60 60 90 Blairsville 55 54 68 59 / 20 90 80 90 Cartersville 67 62 76 64 / 20 70 60 90 Columbus 71 66 77 66 / 10 50 60 80 Gainesville 66 59 71 62 / 20 70 70 90 Macon 75 64 78 64 / 10 50 50 40 Rome 68 61 75 62 / 20 90 70 90 Peachtree City 69 63 75 64 / 10 60 60 80 Vidalia 73 64 80 63 / 5 10 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 7 AM EST Tuesday FOR THE FOLLOWING ZONES: Chattooga...Dade...Dawson...Fannin...Gilmer...Lumpkin... Murray...Pickens...Towns...Union...Walker...White. Wind Advisory until 7 AM EST Tuesday FOR THE FOLLOWING ZONES: Bartow...Catoosa...Floyd...Gordon...Haralson...Polk...Whitfield. &&
Hazardous weather outlook, Nov 28, 4:08 PM EST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 408 PM EST MON NOV 28 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-290915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 408 PM EST MON NOV 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... A HIGH WIND WARNING FOR THE MOUNTAINS AND A WIND ADVISORY WILL BE IN EFFECT FOR PORTIONS OF NORTH GEORGIA OVERNIGHT. PLEASE SEE THE LATEST HIGH WIND WARNING AND WIND ADVISORY STATEMENTS FOR FURTHER DETAILS. SCATTERED THUNDERSTORMS ARE POSSIBLE OVER NORTH AND PORTIONS OF WEST CENTRAL GEORGIA OVERNIGHT. OCCASIONAL LIGHTNING CAN BE EXPECTED. BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A STRONG STORM SYSTEM WILL MOVE INTO THE SOUTHEAST UNITED STATES BRINGING MUCH NEEDED RAIN TO NORTH AND CENTRAL GEORGIA TUESDAY THROUGH EARLY THURSDAY. SCATTERED THUNDERSTORMS WITH A MARGINAL RISK OF SEVERE STORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY. OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE LIKELY WITH THE THUNDERSTORMS. A FEW OF THESE STORMS COULD HAVE STRONG DAMAGING WINDS AND LARGE HAIL. NO HAZARDOUS WEATHER IS EXPECTED FOR FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Nov 28, 10:43 PM EST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 PM EST MON NOV 28 2016
GAZ004>007-012-013-019>021-030>032-041>043-290445-
MURRAY GA-COBB GA-WHITFIELD GA-PICKENS GA-HARALSON GA-FANNIN GA-
POLK GA-FLOYD GA-GILMER GA-GORDON GA-PAULDING GA-CARROLL GA-
CHEROKEE GA-BARTOW GA-DOUGLAS GA-
1043 PM EST MON NOV 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR MURRAY...NORTHWESTERN COBB...
EASTERN WHITFIELD...PICKENS...HARALSON...FANNIN...POLK...SOUTHEASTERN
FLOYD...GILMER...GORDON...PAULDING...CARROLL...WESTERN CHEROKEE...
BARTOW AND WESTERN DOUGLAS COUNTIES UNTIL 1145 PM EST...
AT 1041 PM EST...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
TENNGA TO ROME AND ESOM HILL...AND MOVING EAST AT 30 MPH.
HAZARD...WINDS 40 TO 50 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. HEAVY RAIN MAY CAUSE TEMPORARY STREET
FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MARIETTA...ROME...DALTON...DOUGLASVILLE...CARROLLTON...CANTON...
CARTERSVILLE...CALHOUN...DALLAS...CEDARTOWN...CHATSWORTH...JASPER...
ELLIJAY...BLUE RIDGE...BUCHANAN...KENNESAW...WOODSTOCK...ACWORTH...
VILLA RICA AND POWDER SPRINGS.
LAT...LON 3499 8415 3458 8431 3457 8435 3452 8434
3400 8455 3349 8496 3353 8532 3394 8539
3421 8519 3499 8487
TIME...MOT...LOC 0341Z 287DEG 28KT 3505 8476 3419 8512 3368 8549Local storm report, Nov 28, 11:06 PM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1106 PM EST MON NOV 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM NON-TSTM WND GST 3 S DOOGAN 34.92N 84.66W
11/28/2016 M52 MPH MURRAY GA MESONET
COHUTTA RAWS SITE.
&&
CORRECTED REMARKS
EVENT NUMBER FFC1600624
DEESELocal storm report, Nov 28, 11:07 PM EST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1107 PM EST MON NOV 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM NON-TSTM WND GST 2 E NAOMI 34.70N 85.17W
11/28/2016 M45 MPH WALKER GA MESONET
THE ARMUCHEE RAWS
&&
EVENT NUMBER FFC1600625
DEESESpecial weather statement, Nov 29, 12:37 AM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1237 AM EST TUE NOV 29 2016
GAZ030>032-041>043-052-290630-
HEARD GA-COBB GA-PAULDING GA-CARROLL GA-HARALSON GA-DOUGLAS GA-
POLK GA-
1237 AM EST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HEARD...NORTHWESTERN
COBB...PAULDING...CARROLL...HARALSON...NORTHWESTERN DOUGLAS AND POLK
COUNTIES UNTIL 130 AM EST...
AT 1235 AM EST...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM ROCKMART TO NEAR MILLERVILLE...AND MOVING EAST AT 40 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MARIETTA...DOUGLASVILLE...CARROLLTON...DALLAS...CEDARTOWN...
BUCHANAN...KENNESAW...ACWORTH...VILLA RICA...POWDER SPRINGS...
BREMEN...TEMPLE...ROCKMART...HIRAM...TALLAPOOSA...BOWDON...MOUNT
ZION...ARAGON...WACO AND EPHESUS.
LAT...LON 3410 8524 3410 8516 3408 8515 3410 8512
3407 8451 3327 8516 3326 8526 3393 8539
TIME...MOT...LOC 0535Z 256DEG 37KT 3405 8507 3325 8597Special weather statement, Nov 29, 1:11 AM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 AM EST TUE NOV 29 2016
GAZ020-021-031>033-045-290700-
DEKALB GA-COBB GA-NORTH FULTON GA-PAULDING GA-BARTOW GA-CHEROKEE GA-
111 AM EST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...COBB...
NORTH FULTON...SOUTHEASTERN PAULDING...SOUTHEASTERN BARTOW AND
CHEROKEE COUNTIES UNTIL 200 AM EST...
AT 110 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS ALONG A LINE FROM NEAR ACWORTH TO NEW HOPE TO
NEAR NEW GEORGIA...AND MOVING EAST AT 45 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MARIETTA...CANTON...CARTERSVILLE...DALLAS...SANDY SPRINGS...
ROSWELL...ALPHARETTA...SMYRNA...DUNWOODY...MILTON...KENNESAW...
WOODSTOCK...ACWORTH...POWDER SPRINGS...CHAMBLEE...HOLLY SPRINGS...
DORAVILLE...HIRAM...EMERSON AND BUFFINGTON.
LAT...LON 3394 8486 3424 8471 3433 8427 3411 8426
3409 8424 3399 8425 3399 8426 3397 8426
3396 8428 3391 8426 3379 8495 3381 8501
TIME...MOT...LOC 0610Z 255DEG 37KT 3408 8471 3395 8482 3385 8494Special weather statement, Nov 29, 1:29 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
129 AM EST TUE NOV 29 2016
GAZ031>033-041>044-052-053-290730-
HEARD GA-COBB GA-NORTH FULTON GA-PAULDING GA-SOUTH FULTON GA-
COWETA GA-CARROLL GA-HARALSON GA-DOUGLAS GA-
129 AM EST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HEARD...SOUTHERN
COBB...NORTH FULTON...SOUTHEASTERN PAULDING...SOUTH FULTON...
NORTHWESTERN COWETA...CARROLL...SOUTHEASTERN HARALSON AND DOUGLAS
COUNTIES UNTIL 230 AM EST...
AT 128 AM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BREMEN TO NEAR BOWDON...AND MOVING NORTHEAST AT 40
MPH.
HAZARD...40 MPH WIND AND HEAVY RAIN.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...DOUGLASVILLE...CARROLLTON...SANDY SPRINGS...SMYRNA...EAST
POINT...UNION CITY...VILLA RICA...FAIRBURN...AUSTELL...BREMEN...
PALMETTO...TEMPLE...BOWDON...MOUNT ZION...WHITESBURG...WACO...
EPHESUS...CENTRALHATCHEE AND ROOPVILLE.
LAT...LON 3376 8515 3389 8435 3385 8435 3347 8463
3332 8527 3354 8531
TIME...MOT...LOC 0628Z 246DEG 43KT 3364 8520 3334 8544The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 9:21 PM EST | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 39 min |
| Nov 28, 9:56 PM EST | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Walker, Whitfield | 64 min |
| Nov 28, 10:43 PM EST | Special Weather Statement | FFC | Bartow, Carroll, Cherokee, Fannin, Gilmer, Gordon and 5 more | 62 min |
| Nov 29, 12:37 AM EST | Special Weather Statement | FFC | Carroll, Haralson, Paulding, Polk | 53 min |
| Nov 29, 1:11 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Paulding | 49 min |
| Nov 29, 2:30 AM EST | Special Weather Statement | FFC | Carroll, Coweta, Douglas, Heard | 60 min |
| Nov 29, 3:54 AM EST | Special Weather Statement | FFC | Harris, Meriwether, Troup | 66 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.